CSpace
MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION
Huang, Feimin; Wang, Yong
2018
Source PublicationACTA MATHEMATICA SCIENTIA
Volume38Issue:5Pages:1549
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33619
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Huang, Feimin,Wang, Yong. MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION[J]. ACTA MATHEMATICA SCIENTIA,2018,38(5):1549.
APA Huang, Feimin,&Wang, Yong.(2018).MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION.ACTA MATHEMATICA SCIENTIA,38(5),1549.
MLA Huang, Feimin,et al."MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION".ACTA MATHEMATICA SCIENTIA 38.5(2018):1549.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Feimin]'s Articles
[Wang, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Feimin]'s Articles
[Wang, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Feimin]'s Articles
[Wang, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.